I come here out of desperation.
On August 6, 2008 my 5 year old got her immunizations. By August 14th, she was extremely ill with high fever for 3 days vomiting and lethargic. We called her doctor and they said they weren't sure but it surely was not the shots. We brought her to quick care due to the severity of her fever. They really weren't sure but after a urine test said it was a urinary tract infection. At that point they prescribed her amoxicillin. She started to feel better. By Sept 5th she started to come down with a cough and congestion by Sept 18th she had a high fever once again with the same symptoms. We went to the Drs. They encouraged us to use Advil and Tylenol also gave us singular thinking maybe it was allergies. By Sept 29th she still was sick so back to the Drs. we went. They still weren't sure so they said just continue with the singular and Tylenol. There were no big signs with the exception of the fever and cough no earaches or fluids in the ears. Oct 6th she is still not better. So I switch Drs and go to a pediatrician. Here they say the symptoms don't make much sense. Cough, congestion, runny nose, fever. Eating well and sleeping OK though. So they prescribe more singular, flonase, an inhaler and Omnicef. Within 10 days she's still not doing better so by Oct 17th we are back at the pediatricians and they prescribe Amox Tr/clav in combination with everything else. Once she finished this one she felt good for about 2 weeks and then slipped back into the fever, coughing, throwing up from coughing to hard and she said her cheeks hurt. So by Nov. 10th we are back at the pediatricians where they now prescribe Augmentin and make an appointment to see and asthma and allergy specialist in December. She finished her antibiotics but was still sick all of December which then pushed our Appt into January of this year because they cannot take any medicine before the appt. So January 6th we go and see the allergy specialist. They did the allergy tests and they came back negative and they took x rays of her chest and face. Chest was clear but around the nose area was a little gray. So this appt they prescribe Amoclan for 20 days make us rinse her nose with a saline water mixture and send us on our way. She gets a little better and February seems she is Ok but by the end of Feb. she is not feeling well again. So, I wait it out because March is a huge pollen month for us and by the end of March she is high fever lethargic throwing up again this time a new symptom is ear pain. Back to the Drs on April 6th, 09 back on antibiotics this time Suprax for 10 days and we go to see an Ears Nose and Throat Dr. With in 2 minutes of him being in there he says she needs tubes. We explain to him that this is the first time she really had an earache so why would it be beneficial to do tubes. He said it helps with the drainage but she still can get infections. We opted out of this because we felt it a rush diagnosis. Here it is she has finished her antibiotics on the 6th and by the 24th she started coughing again and now the fever with tummy issues. No earpain but this time she has a headache and the one new thing that has come up is when she scratches any where on her body her skin welts up. I want to call the Dr again but am frustrated for my daughter whom has been sick so long. They have no answers. Any ideas. Please.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?